I am 31, 5'2" and normally 117lbs. Since November I've watched my weight rise to 144. I cry and get emotionally too easily, my skin is sensitive to the touch. My breasts have grown but so what... non of my clothes fit! I never break out but like clockwork before my period- pimples in my t zone, and I don't mean 1 or 2. I would prefer to be on no birth control at all but it freaks my boyfriend out if we are using no back up. I need a new method but the ring scares me. What are my options, besides IUD (also scary) or Depo.
My birth control pill is supposedly extremely low in hormones however, I've gained 27lbs. Help!?
Added 18 Jul 2011:
I called my Dr. to ask how to get off this pill and she gave me zero guidance or advice about the best way to do it. I'm thinking to finish my pack and then stop....? I'm on aviane. Also, I am very good about schedule so I'm thinking the rhythm method might be the best for me. Thoughts? I work out and dance alot so I think the ring would be too uncomfortable. I need better options but I don't know if there are any. :(
My advice would be is to get on the Nuva Ring i haven't heard of any one gaining weight off of it. I am also 5'2" and i used to way 150 pounds after getting on the Nuva Ring with in three months i was back to 116 pounds. my periods are more regular and i don't have cramping anymore. i was the person who had severe cramping and a very heavy flow.. there has been reported stomach cramping from the Nuva Ring but that was because the women have a Pelvic Inflammitory Disease, other than that i have heard anything else about it.. that's my advice if you want to use my advice talk to your doctor about Nuva Ring it is highly affective and is not harmful and there are no pills to remember.. I think it is awesome.. I have not heard one female tell me that they like or have had no problems while being on the pill. and it causes serious weight gain, which is every women's worst fear. Good Luck..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2016 • 3 answers
Posted 5 Aug 2017 • 0 answers
Posted 11 Sep 2017 • 0 answers
Posted 22 Nov 2017 • 1 answer
Posted 10 days ago • 0 answers